MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® STERILE DISPOSABLE SKULL PINS; DORO® STERILE DISPOSABLE SKULL PIN STAINLESS STEEL, ADULT (36 PCS)

PRO MED INSTRUMENTS GMBH DORO® STERILE DISPOSABLE SKULL PINS; DORO® STERILE DISPOSABLE SKULL PIN STAINLESS STEEL, ADULT (36 PCS)
Model Number 3006-50
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device reportedly involved in the incident described has not yet been submitted for examination.Additional information on the other system components used in this case has been requested, as well as the return of the devices involved for examination.Any findings will be presented in a follow-up report, if applicable.
 
Event or Problem Description
Canadian authority informed us on june 18 that one of our products was involved in a case in which the patient sustained a laceration.
 
Additional Manufacturer Narrative
The distributor confirmed that the involved skull pins were discarded by the hospital and are therefore not available for analysis.Additional information on the other components of the headrest system used in this case, such as the skull clamp, are not available.The root cause of the problem can not be conclusively evaluated, as the involved device(s) are not available for analysis.Our experience is, that the pinning technique is a major factor in terms of the occurrence probability of slippages.We refer to our corresponding recommendations described the product's instruction manual (secure the patient's head to the skull clamp): "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline." the customer's attention is drawn to the pinning recommendation stated wihtin the product's ifu.The customer is furthermore advised of the importance of retaining/returning medical devices involved in such incidents resulting in patient injury or other unexpected risks, as well as identifying the other components of the headrest system used.The following contents were adapted within this follow-up reporting: b6, g3, g6, h2, h6 (b,c,d), h11.

Brand Name
DORO® STERILE DISPOSABLE SKULL PINS
Common Device Name
DORO® STERILE DISPOSABLE SKULL PIN STAINLESS STEEL, ADULT (36 PCS)
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key22494026
Report Number3003923584-2025-00017
Device Sequence Number18189715
Product Code HBL
UDI-Device Identifier04250435501115
UDI-Public04250435501115
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3006-50
Device Catalogue Number3006-50
Device Lot Number855168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown